Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 230, NWS St. Louis, MO

October 2, 2014Clinton County, Madison County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Oct 2, 2014, 12:53 PM CDT for Clinton County, Madison County, Saint Clair County, Illinois. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 12:53 PM CDT (17:53 UTC)
Expired
Oct 2, 2014, 1:45 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, IL, Madison County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 1:13 PM CDTHAIL 0.25Scott Afb, IL
Oct 2, 1:15 PM CDTHAIL 0.75Belleville, ILREPORTED BY SCOTT AIR FORCE BASE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS53 KLSX 021753
SVRLSX
ILC027-119-163-021845-
/O.NEW.KLSX.SV.W.0230.141002T1753Z-141002T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTH CENTRAL MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 145 PM CDT

* AT 1250 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MILLSTADT...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BELLEVILLE...FREEBURG...SWANSEA...FAIRVIEW HEIGHTS...SHILOH...
  O'FALLON...SCOTT AFB...MASCOUTAH...LEBANON...NEW BADEN...TRENTON...
  ALBERS...ST. JACOB...SUMMERFIELD AND DAMIANSVILLE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3877 8976 3853 8955 3836 9005 3850 9017
TIME...MOT...LOC 1754Z 234DEG 21KT 3848 9002

HAIL...1.00IN
WIND...60MPH

$$

BRITT
3 follow-up statements
022 
WWUS53 KLSX 021808
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
108 PM CDT THU OCT 2 2014

ILC027-119-163-021845-
/O.CON.KLSX.SV.W.0230.000000T0000Z-141002T1845Z/
MADISON IL-ST. CLAIR IL-CLINTON IL-
108 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLINTON...NORTHEASTERN ST. CLAIR AND SOUTH CENTRAL MADISON COUNTIES
UNTIL 145 PM CDT...

AT 105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHILOH...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SCOTT AFB...MASCOUTAH...LEBANON...NEW BADEN...ST. JACOB...TRENTON...
ALBERS...SUMMERFIELD AND DAMIANSVILLE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 12 TO EXIT 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3838 8998 3859 9003 3877 8976 3853 8955
TIME...MOT...LOC 1808Z 247DEG 31KT 3853 8987

HAIL...1.00IN
WIND...60MPH

$$

BRITT
630 
WWUS53 KLSX 021822
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
122 PM CDT THU OCT 2 2014

ILC027-119-163-021845-
/O.CON.KLSX.SV.W.0230.000000T0000Z-141002T1845Z/
MADISON IL-ST. CLAIR IL-CLINTON IL-
122 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLINTON...NORTHEASTERN ST. CLAIR AND SOUTHEASTERN MADISON COUNTIES
UNTIL 145 PM CDT...

AT 119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEBANON...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEW BADEN...TRENTON...ALBERS...SUMMERFIELD AND DAMIANSVILLE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS NEAR EXIT 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3859 8992 3874 8974 3853 8955 3843 8984
TIME...MOT...LOC 1822Z 240DEG 34KT 3857 8975

HAIL...1.00IN
WIND...60MPH

$$

BRITT
302 
WWUS53 KLSX 021838
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 PM CDT THU OCT 2 2014

ILC027-119-163-021848-
/O.EXP.KLSX.SV.W.0230.000000T0000Z-141002T1845Z/
MADISON IL-ST. CLAIR IL-CLINTON IL-
138 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLINTON...
NORTHEASTERN ST. CLAIR AND SOUTHEASTERN MADISON COUNTIES WILL EXPIRE
AT 145 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3859 8992 3874 8974 3853 8955 3843 8984
TIME...MOT...LOC 1838Z 240DEG 34KT 3865 8958

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 6:39 AM CDT, 6 hours 14 minutes earlier.

Area forecast discussion, Oct 2, 6:39 AM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
639 AM CDT Thu Oct 2 2014

.SHORT TERM:  (Through Tonight)
Issued at 330 AM CDT Thu Oct 2 2014

Focus will be precip thru the period. Much of the region is
expected to receive multiple rounds of TSRA today and into
tonight. Currently no changes to the FFA are anticipated.
However, if any changes where made, it would likely be expanded
ewd and into tonight.

Mdls are in fairly good agreement regarding synoptic features thru
the period. Yet another line of TSRA currently over cntl MO shud
reach the MIS rvr around 12z. This line is expected to gradually
weaken as it continues to shift ewd this morning. The next round
is currently over OK and expected to impact wrn/nrn portions of
the CWA late this morning. There is some uncertainty how far E
TSRA will develop with this S/W, perhaps into cntl portions of the
CWA. By this time, the next round of TSRA shud have developed
across across ern KS/OK near the sfc low and adjacent fnts. This
shud develop some sort of QLCS and propagate ENE thru the region
this eve and overnight. This line is expected to move thru the CWA
overnight with the bulk of the precip ending by Fri morning.
However, the NSSL WRF does suggest the def-zone precip associated
with the leading trof much later than the global and other large
scale mdls.

With warm temps and dewpoints associated with this system, severe
storms will be possible thru the night as shear increases.
However, with mdls depicting K index values into lower 40C,
believe heaving rain and flash flooding is a greater threat. That
said, if ongoing storms can move out of the region quickly and
more insolation during the day, the threat for severe storms will
increase greatly. For now, it appears greater threat will remain
SW of the CWA.

.LONG TERM:  (Friday through Wednesday)
Issued at 330 AM CDT Thu Oct 2 2014

Focus turns to temps thru the period.

Have added slight chance PoPs on Fri to partially account for the
slower NSSL WRF soln mentioned above, but mainly due to anticipated
SHRA associated with the main trof. With additional cloud cover
expected with the main trof and strong/gusty nwly winds, have
trended aob the coolest MOS thru Fri night as clouds are expected
to clear out. Fri night may be the first frost of the fall as
temps are expected to drop into the mid to lower 30s. Sheltered
regions wud be most at risk as winds shud stay up around 5 to 8
kts overnight. Cold temps continue thru Sat with sub-zero 850mb
temps across much of the CWA.

Few changes made to forecast for next week due to uncertainty
among mdls. Mdls are in generally good agreement until Tues when
mdl solns diverge greatly.

&&

.AVIATION:  (For the 12z TAFs through 12z Friday Morning)
Issued at 634 AM CDT Thu Oct 2 2014

Active weather the next 24 hours makes this forecast very
difficult in terms of timing of thunderstorms. Currently there is
a band of active convection that stretches across the center of
the forecast area, paralleling Interstate 70. This activity is
expected to gradually shift north as the effective boundary from
last nights convection moves north. Then another round of strong
to severe thunderstorms is expected to sweep east across the area
this afternoon/evening ahead of a strong cold front. East to
southeast wind will become south/southwest ahead of the front and
then swing around to the northwest in its wake. Period of light
rain and IFR conditions is expected behind the cold front with
winds increasing on Friday.

Specifics for KSTL:

Scattered showers and a few thunderstorms will continue to be in
the vicinity of the airport for the next few hours before lifting
north. East wind should become southerly by mid morning as the
boundary lifts north. Then another line of strong to severe
thunderstorms is expected to develop and move across the terminal
during the late afternoon/early evening hours. Wind will become
northwest in the wake of the front with a period of IFR
conditions, and possibly even some light stratiform rain. Wind
will increase and become gusty on Friday as pressure gradient
strengthens.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through this evening FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Gasconade MO-Knox MO-Lewis MO-Lincoln
     MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-
     Pike MO-Ralls MO-Shelby MO-Warren MO.

IL...FLASH FLOOD WATCH through this evening FOR Adams IL-Brown IL-
     Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Oct 2, 4:06 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
406 AM CDT THU OCT 2 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
406 AM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS THE
REGION. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS.

HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS
PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL
AND SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT...PLEASE
REFER TO THE WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

TILLY

In the hours before

Local storm report, Oct 2, 10:01 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       ASHLAND                 38.77N  92.26W
10/02/2014  M5.00 INCH       BOONE              MO   TRAINED SPOTTER

            TOTAL SO FAR.

&&

DYE
Local storm report, Oct 2, 11:00 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HEAVY RAIN       CHESTERFIELD            39.26N  90.07W
10/02/2014  M6.98 INCH       MACOUPIN           IL   PUBLIC

            STILL RAINING AT THIS TIME

&&

JP
Local storm report, Oct 2, 11:42 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       1 S MEDORA              39.16N  90.14W
10/02/2014  M6.53 INCH       MACOUPIN           IL   CO-OP OBSERVER

            6.53 INCHES STORM TOTAL SO FAR. 0.98 INCH OF RAIN SINCE
            730 AM. WIDESPREAD FLOODING...DITCHES OVERFLOWING...ALL
            BRANCHES AND CREEKS ARE OUT OF THEIR BANKS.

1130 AM     FLASH FLOOD      1 S MEDORA              39.16N  90.14W
10/02/2014                   MACOUPIN           IL   CO-OP OBSERVER

            6.53 INCHES STORM TOTAL SO FAR. 0.98 INCH OF RAIN SINCE
            730 AM. WIDESPREAD FLOODING...DITCHES OVERFLOWING...ALL
            BRANCHES AND CREEKS ARE OUT OF THEIR BANKS.

&&

CARNEY
Local storm report, Oct 2, 11:49 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     HEAVY RAIN       3 S EOLIA               39.20N  91.01W
10/02/2014  M3.70 INCH       LINCOLN            MO   TRAINED SPOTTER

            3.7 INCHES OF RAIN IN THE PAST 18 HRS.

&&

CARNEY
Special weather statement, Oct 2, 12:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1244 PM CDT THU OCT 2 2014

ILZ101-021815-
ST. CLAIR IL-
1244 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 115 PM
CDT...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MILLSTADT...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FREEBURG...
  BELLEVILLE...
  SWANSEA...
  FAIRVIEW HEIGHTS...
  SHILOH...
  O'FALLON...
  SCOTT AFB...
  MASCOUTAH...
  LEBANON...
  SMITHTON...

THIS STORM WILL ALSO IMPACT...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 34.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Local storm report, Oct 2, 12:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     PALMYRA                 39.43N  90.00W
10/02/2014                   MACOUPIN           IL   EMERGENCY MNGR

            THREE POWER POLES DAMAGED NEAR PALMYRA ILLINOIS ON
            ROUTE 111 WITH POWER OUTAGES REPORTED..

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 11:12 PM CDTAreal Flood AdvisoryLSXGreene, Jersey, Macoupin3 hr
Oct 2, 2:14 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Pike26 min
Oct 2, 3:01 AM CDTAreal Flood AdvisoryLSXCalhoun, Greene, Jersey, Macoupin, Montgomery6 hr
Oct 2, 8:47 AM CDTAreal Flood AdvisoryLSXCalhoun, Greene, Jersey, Macoupin, Montgomery6 hr
Oct 2, 11:09 AM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey, Macoupin, Montgomery6 hr
Oct 2, 3:58 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair32 min
Oct 2, 4:56 PM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey, Macoupin, Montgomery6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.